# SDR AALA202011199002

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,513 hours, 14,893 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BROKEN PATH LIGHTING BACKSHELL LEFT SIDE AT FLOOR LEVEL IN PASSENGER CABIN.  REPLACED LIGHTING BACKSHELL CONNECTOR 7261VC3 LEFT SIDE AT FLOOR LEVEL IN PASSENGER CABIN, PER AWM 33-51-06.
